# SDR UIEA2011102100608

- Difficulty date: October 4, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,224 hours, 20,554 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SPOILER LOWER SKIN DENTED 1.115 DIA, 0.045" DEEP.   REPARIED DAMAGE.
